# SDR AWXA200600525

- Difficulty date: March 22, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 24,201 hours, 9,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2162
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 24,191 hours, 9,116 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - CREW REPORTED THAT THREE EMERGENCY EXIT LIGHTS, ONE AT DOOR R2, DOOR L2 AND BETWEEN LAV'S, WERE INOPERATIVE.  CREW WAS ABLE TO RE-LIGHT THEM BY CYCLING THE "NO SMOKING" SWITCH BUT THEN THE LIGHTS WENT OUT AGAIN.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY 13WL AND DEU 300RH5.  OPERATIONAL CHECKS WERE NORMAL IAW TASK CARD R1C33303.
